Translator Disclaimer
March, 1974 Admissibility of Procedures in Two-Dimensional Location Parameter Problems
Lawrence D. Brown, Martin Fox
Ann. Statist. 2(2): 248-266 (March, 1974). DOI: 10.1214/aos/1176342661

Abstract

Conditions are given for admissibility of procedures invariant under two-dimensional translation. These conditions may be applied to obtain admissibility of (i) the best invariant procedure for estimating a two-dimensional location parameter and (ii) procedures which are Bayes in the class of procedures invariant under two-dimensional translation, the prior distribution being over values of some other parameter.

Citation

Download Citation

Lawrence D. Brown. Martin Fox. "Admissibility of Procedures in Two-Dimensional Location Parameter Problems." Ann. Statist. 2 (2) 248 - 266, March, 1974. https://doi.org/10.1214/aos/1176342661

Information

Published: March, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0287.62004
MathSciNet: MR420929
Digital Object Identifier: 10.1214/aos/1176342661

Subjects:
Primary: 62C15
Secondary: 62A05

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.2 • No. 2 • March, 1974
Back to Top